MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0000070
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001); Output below Specifications (3004); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the firing laser beam alignment was off, and the aiming beam is barely visible in low light.There was no patient involved.
 
Additional Manufacturer Narrative
The console was field service at the user's facility, it was found the coating of five mirrors in the console were weak and presented scratches.Upon inspecting the articulated arm, it was found that the mirrors were damaged.After replacing the mirrors and aligning the articulated arm, the issue was resolved, and the console was within specification and functioning as intended.Therefore, the reported complaint was confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The console was field service at the user's facility; it was found the coating of five mirrors in the console were weak and presented scratches.Upon inspecting the articulated arm, it was found that the mirrors were damaged.After replacing the mirrors and aligning the articulated arm, the issue was resolved, and the console was within specification and functioning as intended.In addition, four 25 mm arm mirrors and three 25 mm end joint arm mirrors were receipt at our post market quality assurance laboratory.Upon visual inspection it was noticed that the arm mirrors and end joints arm mirrors had surface damage.Therefore, the reported complaint was confirmed.
 
Event or Problem Description

Brand Name
ACUPULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19484473
Report Number2124215-2024-34541
Device Sequence Number7976902
Product Code GEX
UDI-Device Identifier07290109140308
UDI-Public07290109140308
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0000070
Device Catalogue NumberGA-0000070
Device Lot Number0000000088
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer07/03/2024
10/30/2025
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date07/30/2024
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown